| Model Number |
8888145017 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Defective Component (2292)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
08/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
According to the reporter, hd (hemodialysis) started with good flows from cvc (central venous catheter) then after about 30 minutes, venous pressures increased.The line was connected to syringe and large clots and fibrin were removed and this could be repeated several times during treatment.This lot was one of the affected lots of recall (fa1244).The catheter was not repaired.There was no leak.The patient was washed back and tpa (tissue plasminogen activator) or 7 units of urokinase push paulse, 5 units of urokinase lock, 11 units of actilys were instilled and then treatment continued.The patient started apixaban due to line issues.It was also stated that when the access was being flushed or worked with, the patient was generally had to be washback otherwise the patient has a redman syndrome affect and requires o2 (oxygen), once this happens the patient then drops his bp (blood pressure) and becomes ta chycardic.They were awaiting for line removal.
Additional Manufacturer Narrative
Correction: b2 (intervention req) additional info: g3 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.